# SDR MALA000762

- Difficulty date: December 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 2612 · Fire Detection
- Part: Fire
- Condition: Extinguished
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

FIRE AFT LAV TRASH RECEPTICLE, FA EXTINGUISHED WITH COFFEE. - AIR TURNBACK TO MSP.  MAINTENANCE INSPECTED AFT LAV TRASH BIN AND  SURROUNDING AREA FOR SIGNS OF SMOKE OR BURN INDICATIONS, NONE NOTED.  TRASH BIN FIRE BOTTLE STILL INTACKED FOUND AFT LAV TO BE SERVICABLE AT THIS  TIME
